Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Episode causing sick feeling, blotchy vision followed by headache around eye, ringing in ears. What could be wrong?

Walking home, I suddenly felt warm and not quite right. My vision went blotchy (as if people s faces had brown patches on them), then about 20 mins later I got a headache around right eye. I found it hard to understand words written down and remember simple things. I think I also had ringing in ears. This all lasted for 1-2 hours. This happened once before about six months ago.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
whats your age,hypertension,diabetes,obesity,cervical spondylosis or any other symptoms,is it after heavy exertion you have this problem..(sudden visual blackouts can be due to many reasons like tia,c.spondylosis,hypoglycemia,hypotension,hyrertension,electrolyte imbalance,middle ear problems,heart arrythmias,,etc
consult a physician/neuro physician and get it checked and get it treated
bye get well soon
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor